# SDR 95ZZZX2893

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901229
- Condition: Broken
- Location: Nr 2 Eng Thrott
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5,323,8 HOBBS TIME.  PILOT REPORTED NR 2 ENGINE THROTTLE CABLE BROKEN AT FUEL INJECTION SERVO, CABLE WAS REPLACED WITH A NEW PART.
